MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported the aliniq ams is calculating the incorrect absolute differential values coming from the cellavision when nrbcs are identified.The configuration rule is to use the wbcc (corrected wbc) value and instead it is using the wbc-cv value.Aliniq ams confirms the wbcc was corrected using the nrbc but ams did not use this result.The customer indicated this may have impacted samples going back to (b)(6) 2022.The following example data was provided: sid (b)(6): lycv = 37.6 % wbc_cv = 36 wbcc = 3.2 reported absolute lycv = 13.5 (37.6/100x36) this should have used wbcc: lycv = 1.2 (37.6/100x3.2).No impact to patient management was reported.
 
Event or Problem Description
The customer reported the aliniq ams is calculating the incorrect absolute differential values coming from the cellavision when nrbcs are identified.The configuration rule is to use the wbcc (corrected wbc) value and instead it is using the wbc-cv value.Aliniq ams confirms the wbcc was corrected using the nrbc but ams did not use this result.The customer indicated this may have impacted samples going back to (b)(6) 2022.The following example data was provided: sid (b)(6): lycv = 37.6 %.Wbc_cv = 36.Wbcc = 3.2.Reported absolute lycv = 13.5 (37.6/100x36).This should have used wbcc: lycv = 1.2 (37.6/100x3.2).No impact to patient management was reported.Update: clarification was received related to the information provided above.This incident specifically relates to the sample workflow between alinity h, aliniq ams, and the cellavision (cv) digital microscopy system that is used to review blood films.This complaint relates to a custom rule in ams that was developed according to the customer¿s requirements and deployed only at berkshire and surrey pathology services (bsps).The initial hematology requirements using the wbc_cv value instead of the wbcc value for the customer¿s ams system had been built with final rule activation and customer validation in (b)(6) 2023.In (b)(6) 2026, the customer stated the rule was not operating as they expected and requested for a change of the originally validated customer rule setup.Wbc_cv (white blood cell count sent to cellavision processing) = 36.Lycv (percentage lymphocyte count received from cellavision) = 37.6 %.Wbcc (white blood cell corrected count) = 3.2.
 
Additional Manufacturer Narrative
Section b3 date of event was updated from august 1, 2022 to april 1, 2023 due to clarifying information received.Section b5 describe event or problem was updated with clarifying information that was received.The customer reported an issue in aliniq ams software (v3.02) where absolute cell counts calculated from cellavision (cv) differentials were incorrect when nrbcs (nucleated red blood cells) were present.The system used the uncorrected wbc_cv value for absolute differential calculations despite the availability of a corrected wbc (wbcc) after nrbc detection.The aliniq ams system used the uncorrected white blood cell count (wbc_cv) instead of the corrected white blood cell count (wbcc) when calculating absolute differentials from cellavision data.It was confirmed that the aliniq ams behavior aligned with a custom rule that had been validated and implemented based on customer requirements in (b)(6) 2023.No deficiency of the aliniq ams middleware v3.02 was identified.A revised custom calculation rule was subsequently developed to align with the customer¿s updated requirements.A review of tracking and trending did not identify an increase in complaint activity related to the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation the aliniq ams is performing as intended, no systemic issue or deficiency was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49 6122582960
MDR Report Key24471367
Report Number3004032053-2026-00002
Device Sequence Number9581303
Product Code JQP
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Device Lot NumberV3.02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexUnknown